MathSciNet Relay Station
MathSciNet bibliographic data
MR627641 (83e:22022) 22E50 (10D99 20G20)
Shelstad, D. Embeddings of $L$-groups. Canad. J. Math. 33 (1981), no. 3, 513–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement